# SDR AALA202303146082

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A320*
- Aircraft serial: 1425
- Aircraft time: 70,519 hours, 26,839 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: 830C000001
- Part serial: 23612
- Condition: Defective
- Location: Zone 500 - Lh Wi
- Part time: 70,518 hours, 26,839 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED. WHEN EXTENDING FLAPS 10 SLATS DID NOT MOVE. ECAM ADVISORY SLAT FAULT. LANDED FLAPS 3, SLATS 0. 165 APPROACH SPEED 160K AIRPLANE FOR LANDING. THE AIRCRAFT LANDED AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE LEFT WING SLAT ACTUATOR #7 (AALA202303146082) AND THE #1 SLAT FLAP CONTROL COMPUTER (AALA202303149582). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
